# SDR ASOA201201346

- Difficulty date: April 23, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 23,955 hours, 16,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 STRAP CORRODED AT S27.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01. PERFORMED UT THICKNESS INSPECTION OF BLENDED AREA IAW MAC NDT, IS .079" ORIGINAL IS .080, MATERIAL REMOVED IS .001.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00-101-001-A01.
